MathSciNet Relay Station
MathSciNet bibliographic data
MR1180872 (94d:42046) 42C15 (41A15 41A63 94A12)
Riemenschneider, Sherman D.; Shen, Zuowei Wavelets and pre-wavelets in low dimensions. J. Approx. Theory 71 (1992), no. 1, 18–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement